# SDR F3LA2012061400770

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 34,931 hours, 1,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 21FA511
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK OILY SMELL IN CABIN AFTER TAXI OUT.  RAN BOTH ENGINES AND APU WITH AIR CONDITIONING PACKS FULL HOT AND FULL COLD TO VENT AIR CONDITIONING SYS.  R & R RECIRCULATION FILTERS AND OPS CHECKS NORMAL IAW AMM 21-21-41, PB 401.
